# SDR FDEA202301270168

- Difficulty date: January 27, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,520 hours, 22,454 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Not Seated
- Location: Transducer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 7 TIRE INITIALLY INDICATED A LEVEL 2 TIRE  FAILURE DURING CRUISE AT FL370. THE CONFIG  DISPLAYED A BLANK WHERE NR 7 IS INDICATED. THE CONFIG  DISPLAY WOULD SUBSEQUENTLY SHOW LOW PRESSURE, THEN NORMAL PRESSURE, BUT WOULD CYCLE BACK TO NO  DISPLAY. EMERGENCY DECLARED.  ALL TIRE PRESSURES ARE REQD  TO B E CHECKED BEFORE THE FIRST FLIGHT OF EACH  DAY.  CHECK FOUND NR 7 TIRE PRESSURE TRANSDUCER CONNECTOR NOT FULLY TIGHTEN,  RETIGHTEN NR 7 TIRE PRESSURE TRANSDUCER CONNECTOR AND CHECK NORMAL IAW AMM 32-42-01-4,  PRECAUTIONALY R & R BTMTP COMPUTER & RTS TEST NORMAL IAW AMM 32-46-02-4,  ACFT OK FOR SERVICE.   ORIG SUBMISSION DATE: 1/30/2023
